# SDR REXA201100789

- Difficulty date: October 28, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 25,090 hours, 22,199 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR MESSAGE IN FLIGHT, PERFORMED QRH.  AIR RETURN.   TROUBLE SHOT NLG DOOR WARNING SYSTEM IAW WDM 32-61-00, FOUND LT NOSE DOOR PROXIMITY SENSOR BAD. R & R SENSOR IAW WDM 32-61-00. OPS CHECKED GOOD.
